Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Severe joints pain. Taken steroid injection. Tested low hemoglobin and typhoid. How do I reduce pains?

Hi Dr! I visited India a month back, I wad sick there with vomiting. .. After coming back to Dubai I started going for normal walks.. And in 5 days I got severe wrist pain, leg joint pain, elbow pain.. I did my blood nothing showed up and Dr gave me steroid injection.. Next week again the same injection. N it s been 1 month and 10 days with severe pain.. I did blood test again 1 week back n got the result - low haemoglobin n typhoid ... 5 days I got the drip for antibiotic... But the pain is still there in the joints.. I don t know but it s killing me n I need help as I have small child of 10 months
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
You can start with Tab.Rumalaya Forte 2 tabs twice a day, Tab.Reosto 1 tab twice a day.
If possible have an localized energy healing session.
You will start seeing an improvement within 5 days.
Hope this answers your question.
Dr.Atique Ansari
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor